# SDR CALA2017101503637

- Difficulty date: October 15, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N421UA
- Make and model: Airbus A320-232
- Aircraft serial: 500
- Aircraft time: 76,252 hours, 29,138 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS FOUND BROKEN AT SEAT 21C.  REPLACED THE LENS.
